question-icon

Suggest Treatment For Oral Thrush

default
Posted on Tue, 10 Oct 2017
Question: Hello i have been having hypoglycemia episodes off and on for the last year and a half. Maybe more. My diabeties test is just under and my fasting insulin is up and down. I also have a thrush infection that i cant seem to get rid of no matter what i try.

doctor
Answered by Dr. R.A. Singh (58 minutes later)
Brief Answer:
Some more information needed.

Detailed Answer:
Hi,
Thanks for writing your query.
Some more information is needed for management of your sugar related symptoms
like :-
1. Your blood sugar readings.
2. Name and dose of any medicines that you are taking.
If you are having recurrent attacks of hypoglycemia then you have to decrease the dose of diabetic medicine that you are taking.
You should take biscuits/sweets whenever you experience symptoms if hypoglycemia.
Oral thrush can occur in diabetics. You should take good oral care. Antifungal like Flucanazole 150 mg once a week for 6 weeks can be taken for thrush after discussing with your treating doctor.
Further medical management can be planned according to the reply to the above queries and clinical evaluation by your doctor.
I hope this is helpful to you. If you have any further query,I will be happy to help.
Regards. Thanks.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. R.A. Singh (22 hours later)
Hi, thank you for your reply. Ive attached blood tests ive had done last year. I am not diagnosed as a diabetic but have been having these episodes for a year and a half as well as the thrush. Could it be possible that i could get diabeties if i have a thrush issue? Ill ask my treating doctor for the antifungal. What if the thrush dosent clear up and could i have diabeties
doctor
Answered by Dr. R.A. Singh (12 minutes later)
Brief Answer:
You are not diabetic.

Detailed Answer:
Hi,
Thanks for providing more information.
I have gone through your attached reports. Your reports suggests that you are not diabetic.
What happens when you experience hypoglycemic attacks ?
Have you recorded sugar level during those episodes ?
It might be a possibility that your blood pressure may be low during these attacks and not the sugar.
You should maintain good oral hygeine and take antifungal for the oral thrush. A clinical examination by a dentist /oral hygeinist will help further.
I hope this answers your query. If you have any further doubts, please mention.
Regards. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. R.A. Singh (16 hours later)
I have a blood glucose machine that i should use during these episodes as my sugars do drop. I am wondering what could cause my blood pressure to drop? I had a heart echo that showdd everything was fine and also wore a heart monitor that was unremarkable apparently. I have fibromyalgia osteoarthritis (mild) and asthma. My rheumatologist is also thinking possibly sjorjens and i had testing done for lupus but that all came back negative. When i experience the hypos, i get shakey anx sweaty and like i want to pass out. I have to eat.. and when i eat feel better then i just feel headachey and tired. My sugars drop to about 4 and a little lower. Thanks so much.
doctor
Answered by Dr. R.A. Singh (1 hour later)
Brief Answer:
Maintain your diet.

Detailed Answer:
Hi,
Thanks for providing more information.
After reading your post, I would suggest that you should maintain a proper diet plan after consulting a dietecian. This will help in prevention of hypoglycemia and low blood pressure, if any.
I hope this answers your query.
Thanks.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. R.A. Singh

Emergency Medicine Specialist

Practicing since :2000

Answered : 2235 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Oral Thrush

Brief Answer: Some more information needed. Detailed Answer: Hi, Thanks for writing your query. Some more information is needed for management of your sugar related symptoms like :- 1. Your blood sugar readings. 2. Name and dose of any medicines that you are taking. If you are having recurrent attacks of hypoglycemia then you have to decrease the dose of diabetic medicine that you are taking. You should take biscuits/sweets whenever you experience symptoms if hypoglycemia. Oral thrush can occur in diabetics. You should take good oral care. Antifungal like Flucanazole 150 mg once a week for 6 weeks can be taken for thrush after discussing with your treating doctor. Further medical management can be planned according to the reply to the above queries and clinical evaluation by your doctor. I hope this is helpful to you. If you have any further query,I will be happy to help. Regards. Thanks.